Duke Mathematical Journal

On rationally determined line bundles on a family of projective curves with general moduli

Ciro Ciliberto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 55, Number 4 (1987), 909-917.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H10: Families, moduli (algebraic)
Secondary: 14C22: Picard groups 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]


Ciliberto, Ciro. On rationally determined line bundles on a family of projective curves with general moduli. Duke Math. J. 55 (1987), no. 4, 909--917. doi:10.1215/S0012-7094-87-05545-1. https://projecteuclid.org/euclid.dmj/1077306305

Export citation


  • [AC_1] E. Arbarello and M. Cornalba, On a conjecture of Petri, Comment. Math. Helv. 56 (1981), no. 1, 1–38.
  • [AC_2] E. Arbarello and M. Cornalba, The Picard groups of the moduli spaces of curves, preprint.
  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of Algebraic Curves. Vol. I, Grundlehren der Math. Wiss., vol. 267, Springer-Verlag, Berlin-New York, 1985.
  • [C] C. Ciliberto, Hilbert functions of finite sets of points and the genus of a curve in a projective space, Space curves (Rocca di Papa, 1985), Lecture Notes in Math., vol. 1266, Springer, Berlin, 1987, pp. 24–73.
  • [F] A. Franchetta, Sulle serie lineari razionalmente determinate sulla curva a moduli generali di dato genere, Matematiche, Catania 9 (1954), 126–147.
  • [FL] W. Fulton and R. Lazarsfeld, On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), no. 3-4, 271–283.
  • [H] J. Harris, Curves in Projective Space, Séminaire de Mathématiques Supérieures [Seminar on Higher Mathematics], vol. 85, Presses de l'Université de Montréal, Montréal, 1982.